The cutoff phenomenon in total variation for nonlinear Langevin systems with small layered stable noise

Show full item record



Permalink

http://hdl.handle.net/10138/335426

Citation

Barrera , G , Högele , M A & Pardo , J C 2021 , ' The cutoff phenomenon in total variation for nonlinear Langevin systems with small layered stable noise ' , Electronic Journal of Probability , vol. 26 , 119 , pp. 1-76 . https://doi.org/10.1214/21-EJP685

Title: The cutoff phenomenon in total variation for nonlinear Langevin systems with small layered stable noise
Author: Barrera, Gerardo; Högele, Michael A.; Pardo, Juan Carlos
Contributor organization: Department of Mathematics and Statistics
Date: 2021
Language: eng
Number of pages: 76
Belongs to series: Electronic Journal of Probability
ISSN: 1083-6489
DOI: https://doi.org/10.1214/21-EJP685
URI: http://hdl.handle.net/10138/335426
Abstract: This paper provides an extended case study of the cutoff phenomenon for a prototypical class of nonlinear Langevin systems with a single stable state perturbed by an additive pure jump Lévy noise of small amplitude, where the driving noise process is of layered stable type.
Subject: 112 Statistics and probability
Cutoff phenomenon
Abrupt thermalization
Exponential ergodicity
Stable Lévy processes
Local limit theorem
Nonlinear coupling
Short coupling
Total variation distance
Peer reviewed: Yes
Rights: cc_by
Usage restriction: openAccess


Files in this item

Total number of downloads: Loading...

Files Size Format View
21_EJP685.pdf 700.5Kb PDF View/Open

This item appears in the following Collection(s)

Show full item record